# SDR 99ZZZX2480

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N840V
- Make and model: Gulstm 690C
- Aircraft serial: 11727
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis
- Part number: ED12758
- Condition: Failed
- Location: Lt Mlg
- Part time: 2,755 hours
- Component: 210015
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT MAIN LANDING GEAR INBOARD RETRACT CYLINDER CLEVIS BROKE CAUSING THE LEFT MAIN GEAR TO COLLAPSE ON LANDING.  THE LEFT GEAR INBOARD EXTENSION/RETRACTION ACTUATOR IS CONNECTED TO THIS RETRACT CYLINDER CLEVIS.  THIS IS THE PHYSICAL CONNECTION BETWEEN THE ACTUATOR AND THE STRUT TO EXTEND AND RETRACT THE LANDING GEAR.  THIS FORKED CLEVIS IS ATTACHED TO THE ACTUATOR AND IS INSERTED 2.250 INCHES INTO THE MAIN LANDING GEAR STRUT.  THE FRACTURE OF THIS CLEVIS STARTS .3750 INCH FROM THE BOTTOM OF THE SHAFT, IS PERPENDICULAR TO THE SHAFT COVERING 60 PERCENT OF THE CIRCUMFERENCE.  A SEPARATE FRACTURE ORIGINATES FROM THIS FRACTURE UP DIAGONALLY .25 INCH FROM THE BOTTOM OF THE SHAFT CREATING A FLARED LIP.
